ITEM METADATA RECORD
Title: Lorentzian Affine Hypersurfaces with Parallel Cubic Form
Authors: Hu, Zejun ×
Li, Cece
Li, Haizhong
Vrancken, Luc #
Issue Date: 2011
Publisher: BIRKHAUSER VERLAG AG
Series Title: Results in Mathematics vol:59 issue:3-4 pages:577-620
ISSN: 1422-6383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science